| Model Number |
H74939171061010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code - lit.G4: pma/510(k) # field on 3500a form - k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified common iliac artery.A 6.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured in first inflation at 15 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
D2b: pro code - fge, lit.G4: pma/510(k) # field on 3500a form - k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified common iliac artery.A 6.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.During the procedure, the baalloon ruptured in first inlflation at 15 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.It was further reported that the balloon ruptured for 60 seconds.